HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid
Product Description
Price: $17.95 - $12.95
(as of Feb 03,2022 20:36:56 UTC – Details)
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take 1) more than 4000 mg of acetaminophen in 24 hours 2)with other drugs containing acetaminophen 3) 3 or more alcoholic drinks every day while using this product
Is Discontinued By Manufacturer : No
Product Dimensions : 3.15 x 3.15 x 5.75 inches; 9.8 Ounces
Date First Available : July 10, 2017
Manufacturer : Allegiant Health
ASIN : B073V4VRRB
500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
It contains no Aspirin.
Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
There are no reviews yet.